Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 11 Number theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | G | H | J | L | M | P | S | T | W | Y | Z
Number of items at this level: 55.

A

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger (2011) Kazhdan-Lusztig parameters and extended quotients. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) Depth and the local Langlands correspondence. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) Depth and the local Langlands correspondence. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2012) Geometric structure and the local Langlands conjecture. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2012) Geometric structure and the local Langlands conjecture. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2014) Geometric structure for Bernstein blocks. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2015) Geometric structure for the principal series of a split reductive p-adic group with connected centre. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) Geometric structure in smooth dual and local Langlands conjecture. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) Geometric structure in smooth dual and local Langlands conjecture. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) On the local Langlands correspondence for non-tempered representations. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) On the local Langlands correspondence for non-tempered representations. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2013) The local Langlands correspondence for inner forms of SL_n. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2014) The principal series of p-adic groups with disconnected centre. [MIMS Preprint]

Aubert, Anne-Marie and Plymen, Roger (2005) Plancherel measure for GL(n,F) and GL(m,D): Explicit formulas and Bernstein decomposition. Journal of Number Theory, 112. pp. 26-66. ISSN 0022-314X

B

Baum, Paul and Millington, Stephen and Plymen, Roger (2003) Local-global principle for the Baum-Connes conjecture with coefficients. K-Theory, 28. pp. 1-18. ISSN 0920-3036

Bays, Martin and Kirby, Jonathan and Wilkie, A.J. (2009) A Schanuel Property for Exponetially Transcendental Powers. [MIMS Preprint]

Broomhead, Dave and Montaldi, James and Sidorov, Nikita (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

Bryant, R. M. and Johnson, Marianne (2008) Lie powers and Witt vectors. Journal of Algebraic Combinatorics. ISSN 0925-9899 (In Press)

C

Cassou-Noguès, Ph. and Erez, B. and Taylor, M.J. (2007) Twists of symmetric bundles. Proceedings of the London Mathematical Society. ISSN 1460-244x (Unpublished)

Chao, Kuok Fai (2010) Geometric structure in the tempered dual of SL(N). Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Chao, Kuok Fai and Plymen, Roger (2006) A new bound for the smallest x with \pi(x) > \li(x). math.NT/0509312. pp. 1-16. (Submitted)

Chao, Kuok Fai and Plymen, Roger (2009) A new bound for the smallest x with \pi(x) > \li(x). International Journal of Number Theory. pp. 1-12. (In Press)

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2007) Cubic structures, equivariant Euler characteristics and lattices of modular form. Annals of Mathematics. ISSN 0003-486x (Unpublished)

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2007) Pfaffians, the G-Signature Theorem and Galois Hodge Discriminants. Compositio Mathematica, 143 (5). pp. 1213-1254. ISSN 0010-437X

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2002) $\varepsilon$-constants and equivariant Arakelov-Euler characteristics. Annales Scientifiques De L'Ecole Normales Superieure, 35 (3). pp. 307-352. ISSN 0012-9593

Coleman, M.D. (1999) The Hooley-Huxley contour method for problems in number fields I : arithmetic functions. Journal of Number Theory, 74 (2). pp. 250-277. ISSN 0022-314X

Coleman, M.D. (2002) The Hooley-Huxley contour method for problems in number fields II: factorization and divisibility. Mathematika, 49. pp. 201-225. ISSN 0025-5793

Coleman, M.D. (2001) The Hooley-Huxley contour method for problems in number fields III: Frobenian functions. Journal de theorie des Nombres de Bordeaux, 13. pp. 65-76. ISSN 1246-7405

Coleman, M.D. and Swallow, A.J. (2005) Localised Bombieri-Vinogradov theorems in imaginary quadratic fields. Acta Arithmetica, 120 (4). pp. 349-377. ISSN 0065-1036

G

Gillibert, Jean (2007) Invariants de classes: examples de non-annulation en dimension supérieure. Mathematische Annalen. ISSN 1432-1807

Gillibert, Jean (2005) Invariants de classes: le cas semi-stable. Compositio Mathematica, 141 (4). pp. 887-901. ISSN 0010-473X

Gillibert, Jean (2006) Variétés abéliennes et invariants arithmétiques. Annals de l'Institut Fourier, 56. pp. 277-297. ISSN 0373-0956

Glendinning, Paul and Sidorov, Nikita (2001) Unique representations of real numbers in non-integer bases. Mathematical Research Letters, 8 (4). pp. 535-543. ISSN 1073-2780

H

Higham, Nicholas J and Noferini, Vanni (2015) An algorithm to compute the polar decomposition of a 3x3 matrix. [MIMS Preprint]

J

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Thomas, M. E. M. (2011) The density of algebraic points on certain Pfaffian surfaces. The Quarterly Journal of Mathematics. (In Press)

Jones, Gareth O. and Thomas, Margaret E.M. (2014) Rational values of Weierstrass zeta functions. Proceedings of the Edinburgh Mathematical Society. (In Press)

L

Lee, Christine (2008) On the difference \pi(x) - li(x). Masters thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

M

Mendes, Sergio and Plymen, Roger (2010) Artin-Schreier Theory and L-packets in the principal series of SL_2(F_2((x))). Journal de Theorie des Nombres de Bordeaux. (Submitted)

Mendes, Sergio and Plymen, Roger (2014) L-packets and depth for SL_2(K) with K a local function field of characteristic 2. [MIMS Preprint]

Mendes, Sergio and Plymen, Roger (2013) L-packets and formal degrees for SL_2(K) with K a local function field of characteristic 2. [MIMS Preprint]

P

Pila, J. and Wilkie, A. J. (2006) The rational points of a definable set. Duke Mathematical Journal, 133 (3). pp. 591-616. ISSN 0012-7094

Plymen, Roger (2016) On the symmetry of epsilon factors for GL_n. [MIMS Preprint]

Plymen, Roger (2013) The local Langlands correspondence for inner forms of SL_n. In: Warwick Number Theory Symposium 2012-2013, 29 Apr - 03 May 2013, University of Warwick, UK. (Unpublished)

S

Sidorov, Nikita (2002) An arithmetic group associated with a pisot unit, and its symbolic-dynamical representation. Acta Arithmetica, 101 (3). pp. 199-213. ISSN 1730-6264

T

Tahir, Munibah (2010) A new bound for the smallest x with \pi(x) > li(x). Masters thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

W

Wilkie, A J and Jones, G O and Thomas, M E M (2012) Integer-valued definable functions. [MIMS Preprint]

Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

Wilkie, A.J. (2007) O-Minimal Structures. Séminaire BOURBAKI, 60 (985). pp. 1-11. ISSN 0036-8075

Wilkie, A.J. (2007) Some local definability theory for holomorphic functions. Modnet.

Y

Yumashev, Dmitry (2007) An overview of the milestones in development of the analytic number theory from antiquity to the present day (in Russian). Department of Philosophy of Science, Moscow Institute of Physics and Technology, Russia. (Unpublished)

Z

Zegowitz, Stefanie (2010) On the positive region of \pi(x) - li(x). Masters thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

This list was generated on Sat Nov 25 01:00:16 2017 GMT.